MathSciNet Relay Station
MathSciNet bibliographic data
MR1343684 53C20 (53C21)
Choi, Hyeong In; Kim, Sang Moon; Park, Sung Ho Remarks on sphere-type theorems. Proc. Amer. Math. Soc. 125 (1997), no. 2, 569–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement